# SDR A6WA201441305

- Difficulty date: March 22, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,261 hours, 25,526 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON A REPO FLIGHT, NO SMOKE OR FLAMES WERE SEEN, NO ODOR WAS DETECTED.  THERE WAS NO FLIGHT ATTENDANT AVAILABLE TO GO CHECK THE LAVATORY, SO AN EMERGENCY WAS DECLARED.  ON APPROACH AT 5000' RECEIVED SMOKE TOILET MASTER CAUTION, IAW QRH DECLARED EMERGENCY.  MSG EXTINGUISHED, LANDED WITHOUT INCIDENT.  AFTER THE INSPECTION, FOUND BALLAST B129 ABOVE ROW 11 BURNED OUT.  R  &R CEILING LIGHT BALLAST IAW AMM 33-20.  OPERATIONS CHECKED GOOD.
